I have been on HCG now (2000 units twice a week) for about 1 month and am waiting on some test results from the doc to see how it affected my test levels. Up until about one week ago I was feeling great on it but recently I have noticed a drop in libido, moodiness, sore nipples and joints. Here is my problem; I don't have another appointment with my doctor until July and at my last appointment I was not exhibiting these side effects so the doc told me to stay at the same dosage for now and that we would lower it if need be.
I know that my problem is a high E2 level and I would like to adjust my dosage and if need be my dosing schedule to help with this until my next appointment. I am thinking about dropping down to 1000 units twice a week or 500 units EOD; do you guys think this would help me? My doctor does not want to use Arimidex; he said he would rather lower my dosage to correct for high E2 levels if possible.